# SDR S2YA05042

- Difficulty date: July 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Engine: Pwa PT6*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 420000202
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT, THE CREW REPORTED THE GEAR WAS NOT EXTENDING NORMALLY BUT IS THEY JIGGLED THE HANDLE IT WOULD OPERATE.  THE CREW PUMPED THE GEAR DOWN AND ACHIEVED THREE GREEN.  MAINTENANCE FOUND INTERMITTENT HIGH OHMS READING THROUGH LANDING GEAR CIRCUIT BREAKER.  INSPECTED LANDING GEAR CONTROL WIRING, CIRCUIT BREAKERS AND CONNECTORS NO OTHER DEFECTS WERE NOTED.  MAINTENANCE REPLACED THE CIRCUIT BREAKER AND OPS CHECKED THE SYSTEM WITH NO FURTHER DEFECTS NOTED.
